# SDR 99ZZZX3897

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29KH
- Make and model: Bell 222
- Aircraft serial: 47053
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 222010403114
- Condition: Worn
- Location: Swashplate
- Part time: 842 hours
- Component: 222010400105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W BELL SB ASB 222-99-84, DRIVE PIN TORQUE CHECK.  ROTATIONAL TORQUE OF DRIVE PINS WAS FOUND TO BE BELOW MINIMUMS.  NO REPAIR IS APPROVED AT THIS TIME.  INSTALLED NEW PART.
